# SDR ASAA2023093045397

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 6,016 hours, 1,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHT FLICKER OCCASIONALLY. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 33-51-00-810-817. OPS TEST NORMAL REF B737-9 AMM 33-51-00-720-801.
